On completely regular spaces

S. Mrówka

Fundamenta Mathematicae (1955)

  • Volume: 41, Issue: 1, page 105-106
  • ISSN: 0016-2736

How to cite


Mrówka, S.. "On completely regular spaces." Fundamenta Mathematicae 41.1 (1955): 105-106. <http://eudml.org/doc/213334>.

author = {Mrówka, S.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {1},
pages = {105-106},
title = {On completely regular spaces},
url = {http://eudml.org/doc/213334},
volume = {41},
year = {1955},

AU - Mrówka, S.
TI - On completely regular spaces
JO - Fundamenta Mathematicae
PY - 1955
VL - 41
IS - 1
SP - 105
EP - 106
LA - eng
KW - topology
UR - http://eudml.org/doc/213334
ER -

Citations in EuDML Documents

  1. Raushan Z. Buzyakova, On absolutely submetrizable spaces
  2. Aleksandr I. Bashkirov, There is no universal separable Fréchet or sequential compact space
  3. Salvador García-Ferreira, Continuous functions between Isbell-Mrówka spaces
  4. Yan-Kui Song, Remarks on absolutely star countable spaces
  5. Vlastimil Pták, Concerning spaces of continuous functions
  6. Yan-Kui Song, On 𝒞 -starcompact spaces
  7. Alan Dow, P. Nyikos, Representing free Boolean algebras
  8. Yan-Kui Song, Remarks on star covering properties in pseudocompact spaces
  9. Jesús Ferrer, Marek Wójtowicz, The controlled separable projection property for Banach spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.